# SDR GTIA2016022901477

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 4,614 hours, 2,069 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUZZING SOUND FROM R2 DOOR IN FLIGHT.  PERFROMED TSM 52-13-00-810-826-A AND FOUND DEBRIS ON DOOR SEAL.  REMOVED DEBRIS FROM SEAL.  NO DEFFECT NOTED.
